MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. 1818910  ATTUNE FB TIB BASE SZ 2 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150600002
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was stated tibial loosening.Loosening occurred from cement to implant interface.Cement manufacturer is competitor.Doi: (b)(6) 2016; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE FB TIB BASE SZ 2 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7312688
Report Number1818910-2018-54504
Device Sequence Number1823612
Product Code JWH
UDI-Device Identifier10603295042365
UDI-Public10603295042365
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150600002
Device Lot Number8128830
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight76